Brown fluid leaking from split in incision

Rowan

New Member
#1
Hi all, happy new year! I am 1 month post op karydakis procedure. Top half of the incision is healing perfectly no problems there (touch wood) but unfortunately the lower half isn't healing as well, the skin has slightly come apart and is leaking light brownish fluid. Any suggestions what is happening would be fantastic!
 

tyty501

Very Helpful
#2
Happy new year to you also!
Yeah, I understand the frustration, my lower 1/4 of the wound just doesn't want to heal and is being dumb lol.
I actually just had a similar situation, went to the doc yesterday and had an infection.
It had closed up some, then the infection caused it to come back open.
So to be on the safe side, def go get it checked for an infection.
 

Rowan

New Member
#3
Hi there thanks for the reply, I went to the doctors Tuesday and Wednesday with the drainage of brown fluid but they said no infection was present. Finished antibiotic course 30/12 so nothing else to take, have an appointment Monday first thing. Is yours healed now or still causing you trouble?
 

tyty501

Very Helpful
#4
That's interesting, glad it's not infected!
It's still healing and I'm still battling the infection, but I'm doing good and getter better!
 

Rowan

New Member
#5
I'm not even sure if it's infected tbh, are you taking antibiotics if so which ones? Flucloxcillian? Think I personally need to see my consultant because he knows best but he's not back till Monday!
 

tyty501

Very Helpful
#6
Ahhh I gotcha well I hope it isn't!
I'm actually taking clindamycin and it seems to be working well! Also was told to take sitz baths too but they kinda suck since its sitting in a hard bathtub lol
Hope he can give you the right info Monday!
 

Tonster

Very Helpful
#8
I took lots of Flucluxocillan from my GP's. The Surgeon prescribed Clindamycin which really nailed my infection (say within 12 hours a couple of times). The GP re-prescribed the same a few times during healing. (Suprised my dermatologist never tried it... even after taking cultures)
 
Top